# SDR UALA2012082304734

- Difficulty date: August 22, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 78,173 hours, 22,563 cycles
- Engine: Pwa PW2037
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Tape
- Condition: Peeling
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGE OF VERTICAL STAB HAS APPROX 4 INCHES OF MYLAR TAPE PEELING OFF OF UPPER PART OF HF ANTENNA.  OK FOR SERVICE FOR MAX OF 5 CYCLES PER ECRA 5535-01009.  MUST BE INSPECTED PRIOR TO EACH DEPARTURE FOR FURTHER DETERIORATION.  ACCOMPLISH PERMANENT REPAIR PER GPM 02-00-006 AND 55-35-01 401.  HF RADIO CHECKS GOOD.
